# SDR DALA2018122607398

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 39,589 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MULTIPLE OVERHEAD EMERGENCY LIGHTS TO BE INOPERATIVE IN THE FORWARD CABIN. MAINTENANCE REPLACED A BATTERY PACK PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #3717838)
